Liberty Journal

School in Michigan Closes After Staff Suffers Reactions to Covid Booster.

The COVID-19 pandemic is weighing heavy on many mid Michigan school districts.

Some districts have had to close entirely because of outbreaks of the virus, while others only partially.

Saginaw Township Community Schools was closed on Monday.

At first, the blame might be leaning towards COVID-19, but a district spokesperson told ABC12 News that a large number of staff members had negative reactions to the COVID-19 booster that they received over the weekend.

According to the CDC, some of the most common side effects of the Pfizer and Moderna COVID-19 booster shot are pain at the injection site, fatigue, muscle pain, headache and fever also, the chills and nausea.

For the Johnson & Johnson booster, the CDC said that fever, fatigue and headache were some of the more common symptoms.

Recent data from the CDC shows that among 12,500 people who received a third dose of the COVID-19 vaccine, 79%t reported those local reactions, such as pain and itching at injection site, while 74% reported the systemic reactions like muscle pain and fatigue.

Continue reading>>>


Leave a Reply

Your email address will not be published. Required fields are marked *